# SDR ASAA2018083025950

- Difficulty date: August 20, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL, STA 663 RBL 35, UPPER VERTICAL PRESSURE WEB HAS POSSIBLE CRACK. GROUNDED - YES. ACCOMPLISHED HFEC INSPECTION OF THE VERTICAL PRESSURE DECK WEB AT BS 663, RBL 25 - RBL 45 IAW B737 NDTM PART 6 51-00-00 PROCEDURE 23, FOUND A CRACK 1.500" IN THE CENTER CHEM-MILLED POCKET AT RBL 35. CUT AND REMOVED THE DAMAGE PART OF THE WEB AND ACCOMPLISHED A CATEGORY "B" REPAIR OF THE WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB IAW B737-900 SRM 57-10-10-2R-3 REPAIR 3, ALTERNATIVE 1. THE INSPECTION THRESHOLD FOR THIS CATEGORY "B" REPAIR IS 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION IAW TABLE 203 ALTERNATIVE 1. DOT C690.
